American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35P05) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Harold Donnelly and Charles Fefferman. Nodal sets for eigenfunctions of the Laplacian on surfaces . J. Amer. Math. Soc. 3 (1990) 333-353. MR 1035413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Sun-Yung A. Chang and Paul C.-P. Yang. Isospectral conformal metrics on $3$-manifolds . J. Amer. Math. Soc. 3 (1990) 117-145. MR 1015647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1